MathSciNet Relay Station
MathSciNet bibliographic data
MR228032 60.10 (05.00)
Purdom, P. W.; Williams, J. H. Cycle length in a random function. Trans. Amer. Math. Soc. 133 1968 547–551.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement